MathSciNet Relay Station
MathSciNet bibliographic data
MR2916449 34K20 (26A33 34K37 34K40)
Liu, Song; Li, Xiaoyan; Jiang, Wei; Zhou, Xianfeng Mittag-Leffler stability of nonlinear fractional neutral singular systems. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 10, 3961–3966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement